# SDR ASAA2014102509468

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 32,168 hours, 9,506 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, ABOUT 8,000 FT, BOTH ENGINE THRUST LEVERS REDUCED FROM 95.7 N1 TO 75 N1. NO OTHER LIGHTS OR MALFUNCTIONS OCCURRED.  AUTO THROTTLE WAS DISENGAGED, THRUST REAPPLIED.  AUTO THROTTLES WERE REAPPLIED.  ACFT GROUNDED.  AUTOTHROTTLE COMPUTER LOGGED NO FAULTS. NR 1 & NR 2 DFGC'S LOGGED NO FAULTS. NR 1 AND NR 2 EEC'S LOGGED NO FAULTS.  AUTO THROTTLE SYS OPS CHECK GOOD.  IAW MM 22-31-00. NR 1 & NR 2 EEC'S PASSES ALL TESTS, IAW MM 73-21-00.  NR 1 & NR 2 DFGC'S SYSTEM PASS LAND VERIFY TESTS.  IAW MM 22-11-00. LWMP STATUS REMAINS CAT111A AUTOLAND & HGS.
